# SDR CALA2014041400446

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,245 hours, 16,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS EXTERIOR & INTERIOR EMERGENCY PATH LIGHTING LIGHTS INOPERATIVE.  R & R EMERGENCY BATTERY POWER PACK M1670, M1674, M1676 & M1694 IAW AMM 33-51-06-960-805, OPERATIONS CHECKED GOOD.
